View Full Version : Excess facial/body hair? Gross!


bubbles34
07-17-09, 03:06 AM
Several months after I started taking adderall I began to notice I had abnormal white peach fuzz on my face/body. Now I'm seeing it is getting worse and my peach fuzz is turning into darker/longer facial hair! It's not like a beard or anything (lol) but I am noticing that I have more sporadic, noticeable hair growing on me! My skin also seems to have this blotchy ezcema/acne type of problem it never had before either.

I have looked it up online... and I cannot find anyone else who has been dealing with excess facial hair from adderall. All I see is how it can cause hair LOSS. Can anyone tell me if adderall can do this to people? Because I find it hard to believe it is a coincidence that months after I started taking adderall, this happened. I have never had this happen before. Damn you adderall :mad:

bubbles34
07-17-09, 07:31 AM
Oh god I think I may know what the problem is.... I just found out that I have been using WAY too much of my eczema cream at a time. It has a steroid in it that does something to your hormones when you use too much. I know that adderall can mess with your hormones too. I think the mixture of both of these medications is what's doing it.

Fraz_2006
07-17-09, 07:36 AM
Perhaps not the Adderall... and just sheer coincidence?

I'm sure if Adderall really was causing these problems... other people out there would be having the same type of problems

dissolved girl
07-19-09, 09:07 PM
how is your diet? adderall causes decreased appetite and weight loss (as we all know), so if you do eat much less i'm sure your nutrition and health greatly suffers. i have noticed the bad effects as a result on my health after just a month of being on it. i still don't eat enough but i take a lot of vitamins/minerals and have protein shakes which make me feel a bit better.

anyway, a symptom of poor nutiriton is Lanugo, which is when a layer of fine/down-like hair grows and covers your body. it is an attempt of your body trying to insulate you to compensate for the low body fat. babies are sometimes born still with the grown lanugo (as they have it while just a fetus in the womb).
it's also common among anorexics.

regardless of the causes, you should see a doctor as it could be a symptom of another disorder, whether related or not to the adderall.